# SDR USAA920080319

- Difficulty date: January 26, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 60,198 hours, 38,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - AFT CARGO DOOR HAS CRACKED WEB INSIDE THE DOOR UNDER THE LINER.  REPAIRED THE AFT CARGO DOOR WEB IAW USAIRWAYS EA 110557.
